具时变刚度的相对转动非线性动力系统的周期解问题
物理学报
引用检索 快速检索
物理学报  2013, Vol. 62 Issue (9): 090202     doi:10.7498/aps.62.090202
总论 当期目录| 过刊浏览| 高级检索     
具时变刚度的相对转动非线性动力系统的周期解问题
李晓静, 陈绚青, 严静
江苏理工学院, 数理学院, 常州 213001
The periodic solution problem of a relative rotation nonlinear dynamic system with time-varying stiffness
Li Xiao-Jing, Chen Xuan-Qing, Yan Jing
College of Mathematics and Physics, Jiangsu University of Technology, Changzhou 213001, China

版权所有 ©  物理学报
地址:北京市603信箱,《物理学报》编辑部 邮编:100190
电话:010-82649294,82649829,82649863   E-mail:apsoffice@iphy.ac.cn
网络系统维护电话:010-62662699-1; 技术支持邮箱 linjl@magtech.com.cn